# SDR 2005UALA01098

- Difficulty date: October 7, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 440 BET STR 8L AND 9L FRAME CRACKED WHERE STOW BIN RAIL ATTACHES TO THE FRAME.  REMOVED CRACKED AND ACCOMPLISHED A DOUBLER AND FILLER REPAIR PER MM 53-10-84,
